Could this be the problem with Glenn Beck’s eyes that is causing him to lose his sight?
Antidepressants are not the first medication to be linked to a higher risk for cataracts. Beta blockers, steroids (oral or inhaled) and recently hormone replacement therapy (HRT) have all been linked to elevated risk for cataracts.
Excess serotonin can make the lens opaque and lead to cataract formation. This should be no surprise if you have the data from the front of my book on Dr. Heidi Connelly’s work when she discovered how Fen-Phen and Redux were causing heart valve problems for patients. Fen-Phen and Redux are both SSRIs and serotonin agonists thus increasing serotonin levels in two ways. What she found was that the excess serotonin was causing a gummy gooey glossy substance to build up on the heart valves, thus preventing them from closing properly.
– Hide quoted text –
We also know that Alzheimer’s is a condition of elevated serotonin levels. Researchers have found that in Alzheimer’s there is a gummy gooey glossy substance that builds up in the brain.
Now this new study shows us that the serotonin receptors in the eye’s lens are making the lens opaque as the serotonin accumulates.
The SSRIs have a strong negative impact upon the eyes. That adverse effect we have seen from the beginning as cases of blindness associated with the drugs began to come in. Even the case of the Salt Lake Family History Library shooting that occurred the month before Columbine might never have happened had it not been for this side effect. The poor elderly man (70) who went on that shooting spree suffered a psychotic break from coming off his antidepressant too rapidly because he noticed that he was losing his eyesight from the medication. No one had warned him of the extreme dangers that can come from dropping off of these drugs too rapidly. And it was several years later before the FDA issued their warnings about abrupt withdrawal. I personally had a close friend who died in that shooting, one I had warned over and over again about the dangers of those around him using these drugs, but at least I know he understood what happened to cause this nightmare that took his life.
Ann Blake-Tracy, Executive Director
International Coalition for Drug Awareness
Author: Prozac: Panacea or Pandora? – Our Serotonin
Nightmare & Help! I Can’t Get Off My Antidepresant!
942 total views, 4 views today